# SDR CALA2017071402242

- Difficulty date: July 14, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N28478
- Make and model: Boeing 737924ER
- Aircraft serial: 31649
- Aircraft time: 13,500 hours, 4,710 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ISLE PATH LIGHTING ROWS 35 AND AFT AND DOOR 2L EMERGENCY EXIT LIGHTING INOP. FOUND M1673 BATTERY DEFECTIVE REPLACED BATTERY REF AMM 33-51-06-960-805. OPS CHECK NORMAL.
